# SDR CA000306018

- Difficulty date: February 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Aircraft time: 1,296 hours
- Engine: Rotax ROTAX912
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: FP3000E02E03E617
- Condition: Separated
- Location: Engine Oil
- Part time: 93 hours
- Component: Oil System, Rotax, 956391
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF ENGINE, THE HOSES WERE PHYSICALLY CHECKED FOR SECURITY.  OIL INTAKE HOSE WAS FOUND TO BE SEPARATED FROM ITS CONNECTOR AT PUMP LOCATION (BARB FROM HOSE).
